Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 2, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 3, 2012, 10:33 AM CST. It took effect at Jan 3, 2012, 6:00 PM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2012, 10:33 AM CST (16:33 UTC)
- In effect from
- Jan 3, 2012, 6:00 PM CST
- Expired
- Jan 4, 2012, 4:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
745 WHUS73 KGRB 031633 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1033 AM CST TUE JAN 3 2012 ...INCREASING SOUTHWEST WINDS AND WAVES TONIGHT... LMZ521-522-541>543-040045- /O.NEW.KGRB.SC.Y.0002.120104T0000Z-120104T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1033 AM CST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST WEDNESDAY. * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS THIS EVENING... WITH GUSTS TO AROUND 30 KTS POSSIBLE. * WAVES WILL BUILD TO 3 TO 5 FT ON LAKE MICHIGAN...AND TO 2 TO 4 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
2 follow-up statements
602 WHUS73 KGRB 032131 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 331 PM CST TUE JAN 3 2012 ...INCREASING SOUTHWEST WINDS AND WAVES TONIGHT... LMZ521-522-541>543-040545- /O.CON.KGRB.SC.Y.0002.120104T0000Z-120104T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 331 PM CST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY... * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS THIS EVENING... WITH GUSTS TO AROUND 35 KTS POSSIBLE. * WAVES WILL BUILD TO 3 TO 5 FT ON LAKE MICHIGAN...AND TO 2 TO 4 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
535 WHUS73 KGRB 040311 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 911 PM CST TUE JAN 3 2012 ...BREEZY SOUTHWEST WINDS AND BUILDING WAVES EXPECTED TONIGHT... LMZ521-522-541>543-041000- /O.CON.KGRB.SC.Y.0002.000000T0000Z-120104T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 911 PM CST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY... * SOUTHWEST WINDS AT 15 TO 25 KTS THROUGH THE NIGHT...WITH GUSTS TO AROUND 35 KTS POSSIBLE. * WAVES WILL BUILD TO 3 TO 5 FT ON LAKE MICHIGAN...AND TO 2 TO 4 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 3, 5:46 AM CST, 4 hours 47 minutes earlier.
Area forecast discussion, Jan 3, 5:46 AM CST, 4 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 546 AM CST TUE JAN 3 2012 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY THROUGH WEDNESDAY. SURFACE HIGH WILL MOVE OFF TO THE EAST TODAY AND SOUTHERLY WINDS WILL BRING HIGH TEMPERATURES CLOSER TO NORMAL FOR THIS TIME OF THE YEAR. MIDDLE AND HIGH CLOUDS WILL INCREASE TONIGHT AS UPPER TROUGH APPROACHES FROM MINNESOTA. THE AIR IS VERY DRY AHEAD OF THE SYSTEM SO EXPECT JUST SOME SNOW SHOWERS OR FLURRIES. DRY AND MILD WEATHER EXPECTED WEDNESDAY AS FLOW TURNS WEST. WENT A FEW DEGREES HIGHER THAN MOS GUIDANCE. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. THE UPPER RIDGE ACROSS THE WESTERN CONUS WAS FORECAST TO FLATTEN AS A SHORT WAVE MOVES ACROSS SOUTHERN CANADA LATER IN THE WORK WEEK. A RETURN TO ABOVE TEMPERATURES IS EXPECTED WITH THE MORE ZONAL FLOW. NORTHWEST FLOW WILL BRING A CHANCE FOR SOME LAKE EFFECT SNOW SHOWERS TO VILAS COUNTY ON SATURDAY. A SHORT WAVE AND SURFACE COLD FRONT MOVE INTO THE REGION LATE THIS WEEKEND/EARLY NEXT WEEK...BUT UNSURE WHETHER THE FORECAST AREA WILL RECEIVE ANY PCPN FROM IT. && .AVIATION...VFR TODAY AS THERE WILL ONLY BE INCREASING MIDDLE AND HIGH CLOUDS. LOW LEVEL WIND SHEAR WILL FORM LATE IN THE AFTERNOON OR EARLY EVENING WITH A LOW LEVEL JET FROM THE SOUTH AT 35 TO 40 KNOTS AROUND 1000' AGL WITH SURFACE WINDS AROUND 10 KNOTS. MIDDLE CLOUDS AND MAYBE SNOW FLURRIES TONIGHT. RDM && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jan 3, 6:00 AM CST, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 600 AM CST TUE JAN 3 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-041200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 600 AM CST TUE JAN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-041200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 600 AM CST TUE JAN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.